# SDR CALA2024042401221

- Difficulty date: April 22, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 93,117 hours, 20,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 70750071C
- Condition: Dented
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OK TO INSTALL AFT CARGO TRANSITION PANEL S26LH AND STA 14 00 UPPER SKIN FRAME WITH DENT. EVALUATED FRAME AT STA 1400 S26LH IAW B757-200 SRM 53-00-07-1A1, INSTALL NEW REPAIR SECTION AT STA1400 526 LA IAW B757-200 SRM 53 NO DENTS ALLOW ON FLANGE THEREFORE FOUND TO BE OUT OF LIMITS. L -00-07-2R-5 REPAIR 5. FIGURE 201. =.800" W=.900" PERFORMED CUTOUT ON FRAME FLANGE AT STA 1400 S26L IAW B757 -200 SRM 53-00-07-2R-J DETAIL I L IS "W900" AND INSTAL RII VERIFIED JOB PERFORMED EVALUATED FRAME AT STA 1400 S26 LH IAW L:0.800" W:0.900" PERFORM ED CUT OUT ON FRAME FLANGE AT STA 1400 S26L IAW B757-200 SRM 53- 00-07-2R-5 DETAIL I L:0.1" W:0.900" AND INSTALL NEW REPAIR OF SE CTION AT STA 1400 S26LH IAW B757-200 SRM 53-00-07-2R-5 REPAIR 5. ADD EMP:V940976
